Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The circulation of vector fields


Author: Victor L. Shapiro
Journal: Proc. Amer. Math. Soc. 14 (1963), 818-822
MSC: Primary 53.45
DOI: https://doi.org/10.1090/S0002-9939-1963-0157311-4
MathSciNet review: 0157311
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. C. Buck, Advanced calculus, McGraw-Hill, New York, 1956. MR 0089871 (19:732e)
  • [2] W. Kaplan, Advanced calculus, Addison-Wesley, Cambridge, Mass., 1952. MR 0054676 (14:959b)
  • [3] S. Saks, Theory of the integral, Monographie matematyczne, Warsaw, 1937.
  • [4] V. L. Shapiro, The divergence theorem for discontinuous vector fields, Ann. of Math. (2) 68 (1958), 604-624. MR 0100725 (20:7153)
  • [5] -, Symmetric exterior differentiation and flat forms, Canad. J. Math. 14 (1962), 79-86. MR 0131518 (24:A1368)
  • [6] H. Whitney, Geometric integration theory, Princeton Univ. Press, Princeton, N. J., 1957. MR 0087148 (19:309c)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53.45

Retrieve articles in all journals with MSC: 53.45


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1963-0157311-4
Article copyright: © Copyright 1963 American Mathematical Society

American Mathematical Society